# SDR ASAA2022100440197

- Difficulty date: October 4, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 31,886 hours, 9,900 cycles
- System (JASC): 2310 · HF Communications System
- Part: Fmc
- Part number: G716401
- Part serial: 304
- Condition: Faulty
- Location: Flight Deck
- Part time: 31,596 hours, 9,811 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SAT" PROMPT IS MISSING FROM LEFT FMC (RIGHT FMC DOES HAVE "SAT" PROMPT) "SAT" PROMPT SHOULD BE SHOWN ON LEFT MCDU "MEN" PAGE RAN " SATCOM LOCK UP QRH" DID NOT RESOLVE. GROUNDED - YES. REMOVED SDU, PERFORMED WIRING CHECKS BETWEEN L/H MCDU, R/H MCDU, AND SCDU, WIRING CHECKS GOOD. ALSO PERFORMED WIRING CHECKS BETWEEN SDU AND TB3301, WIRES CHECKED GOOD, REF B737-900 WDM 23-15-11 SHEET 3. PERFORMED RERACK OF L/H FMC, REF B737-900 AMM 34-34-61-02. RECONNECTED ALL DISCONNECTED ELECTRICAL ITEMS. OPS CHECK GOOD OF L/H FMC REF AMM 32-61-02, L/H AND R/H MDCU REF AMM 34-61-01. PERFORMED SYSTEM TEST OF SATCOM PER AMM 23-15-00, CHECKS GOOD. WAS ABLE TO CALL/RECEIVE DISPATCH VIA SATCOM ON L/H MDCU, MONITORED L/H MCDU "SAT" PROMP FOR 30 MINUTES, NEVER DROPPED OFF.
